ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the parameters estimators for a discrete analog of the generalized exponential distribution

Farbod, D. (2018) On the parameters estimators for a discrete analog of the generalized exponential distribution. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 84-96. ISSN 00002-3043

[img] PDF
Download (1704Kb)
    Item Type: Article
    Uncontrolled Keywords: asymptotic properties; DGED, Fisher's accumulation method; Markov Chain Monte Carlo (MCMC); ML; Parametric function; Regression-type model
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Aug 2018 11:59
    Last Modified: 20 Aug 2018 11:59
    URI: http://mathematics.asj-oa.am/id/eprint/2610

    Actions (login required)

    View Item